Multi-Vitamin

  • Question: I have been taking a multi-vitamin since I started the challenge it's a generic version of Women's one-a-day....( I will be honest and say it's been hard for me to remember to take it everyday)...But here lately it seems to be making me sick to my stomach....I make sure and take it with food and most days I drink well over a gallon of water......Does anyone have any advice as to what I should do about it?

    *~*Success is hidden under a rock of hard work. Keep digging with patience; it's up to you, only*~*

  • If you are eating good clean foods and getting at least two full servings of veggies daily, you should be ok without the vitamin.  If you haven't tried taking it at night on the way to bed, try that.

    Whether you think you can or you think you can't, you're right ~ Henry Ford

    Michelle Simpson ~2009 Body-for-LIFE Champion 46+ Catagory

  • Honestly, the same thing happened to me with the vitamin I was taking, so I stopped taking it in the morning.  I started taking it at night before bed and it didn't bother me during the night.  Maybe give that a try?

     I have found the Iron to be my greatest friend. It never freaks out on me, never runs. Friends may come and go. But two hundred pounds is always two hundred pounds."  -Henry Rollins-

  • I think I will try taking it @ night.....I talked with my doctor and he is actually the one who told me it is very important for women in their mid to late 20's to take some sort of multi-vitamin....I guess if the evenings thing doesn't work I might want to look into switching to another vitamin.

    *~*Success is hidden under a rock of hard work. Keep digging with patience; it's up to you, only*~*

  • I get sick with any vitamin that I swallow.  I have found that I can tolerate a chewable vitamin much better.  I take Centrum Chewable.

  • I never thought of that...That might be something worth looking into Heather....Thanks

    *~*Success is hidden under a rock of hard work. Keep digging with patience; it's up to you, only*~*

  • Don't laugh, but after swallowing this horrible vitamin for 60 days all the while growing jealous of my kids and their gummy vitamins, I replaced my multivitamin with adult gummy multivitamins.  I enjoy them so much more.  I didn't have any problems with the regular vitamin though.  If your multi has iron in it, that can often be the cause of the upset tummy.

  • JillC I love that idea.  

    Whether you think you can or you think you can't, you're right ~ Henry Ford

    Michelle Simpson ~2009 Body-for-LIFE Champion 46+ Catagory

  • Make sure to take it at the beginning of your meal. If that's what you are doing, try cutting the pill in half taking part of it in the morning and the rest in the afternoon or evening.

    <3 Jacque Dee

  • I know that the iron is what makes me sick in vitamins.  If / when I do take vitamins, I take Slowfe (spelling?) but it's a regular multi vitamin  that releases iron slower than the others. Its also recommended for pregnant women for the same reason- iron doesn't sit well in most people's stomachs.

    Stacy Lynn